| Catalog Number |
TJM4011 |
| Medical Device Problem Code |
Contamination (1120)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/23/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Customer returns 10 un of material tjm4011 - 0001560431 due to quality problems in the product (presence of foreign body in 1 un).(presence of foreign body in 1 one).Attached evidence.
Additional Manufacturer Narrative
(b)(4).Initial emdr submission.A follow up emdr will be submitted if additional information becomes available.Device problem code: a1801.Patient problem code: f26.H10: the lot number for the device was provided.The device history records are currently under review.The device has not been returned.The investigation is currently underway.H10: d4 (expiration date: 02/2029).H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
Https://emdr.Fda.Gov/emdr/forminbox/index.Jsfplease your support for the ruling of the following rd 10200625; customer returns 10 un of material tjm4011 - 0001560431 due to quality problems in the product (presence of foreign body in 1 un).(presence of foreign body in 1 one).
Additional Manufacturer Narrative
H10: two photos were provided.Through visual inspection, we are unable to confirm the location and size of debris, which would aid in a failure confirmation.There is acceptable debris tolerance within the inspection criteria.Based on the two photos provided, we are unable to confirm this as a failure.A review of the internal manufacturing device records and raw material history files for the reported lot number was performed and no recorded quality problems or rejections related to this incident were found.Product undergoes inspections during manufacturing, no issues related to the reported incident were identified, all procedural and functional requirements for product release have been met.No issues or failures regarding debris were recorded as a result of the quality inspection of the finished good assembly.A failure could not be confirmed, as a result a root cause could not be determined.Awareness training was performed with the manufacturing team in an effort to raise awareness.We appreciate you taking the time to bring this observation to our attention.H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.